# SDR CA021001002

- Difficulty date: August 18, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 22,376 hours
- Engine: Lyc T5317A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 205031818001
- Condition: Cracked
- Location: Tail Rotor
- Component: T/R Drive Beari, Bell, 205031818001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND A CRACK (ON A DAILY CHECK) ON THE NR 1 TAILBOOM TAIL ROTOR DRIVE SHAFT BEARING SUPPORT, AS INDICATED IN THE DRAWING SENT. THE SUPPORT POSITIONS THE T/R DRIVE SHAFT BEARING HANGAR. THE T/R BEARING HANGAR IS REMOVED EVERY 6 MONTHS OR 600 HOURS. THIS IS TO INSPECT THE T/R HANGAR COUPLING SPLINES AND REGREASE THE COUPLING. THE T/R HANGAR BEARING SUPPORT LOOK ORIGINAL. THE AIRFRAME TIME ON THE AIRCRAFT IS 23050.0 HOURS.
